# SDR RAIA970613

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: L86023281
- Condition: Leaking
- Location: Nr 2
- Part time: 1,668 hours
- Stage of operation: CR
- Nature of condition: D, J
- Precautionary procedure: E

## Discrepancy

PHI - FLT 7762 - IN-FLIGHT, NR 2 ENGINE OIL PRESSURE CAP WARNING ILLUMINATED ACCOMPANIED BY OIL PRESSURE FLUCTUATION.  ENGINE SHUT DOWN.  REPLACED OIL COOLER.  (X)
